MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. DUAL LUMEN 1.9FR POLYURETHANE PIC CATHETER; PICC

FOOTPRINT MEDICAL INC. DUAL LUMEN 1.9FR POLYURETHANE PIC CATHETER; PICC
Model Number P2PIC1.9-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporting facility is unknown.No device was returned.Investigation of manufacturing documents revelas no evidence of manufacturing related issues that could have contributed to the event.
 
Event or Problem Description
Picc line reported to have broken during a catheter exchange procedure.The broken portion was surgically removed.The catheter had been indwelling for 39 days prior to incident.Reporting facility is not identified.

Brand Name
DUAL LUMEN 1.9FR POLYURETHANE PIC CATHETER
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
12727 cimarron path
san antonio TX 78249 3405
MDR Report Key11140808
Report Number3007697249-2021-00001
Device Sequence Number14011052
Product Code LJS
UDI-Device Identifier00858778006102
UDI-Public(01)00858778006102(17)220214(10)200215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2022
Device Model NumberP2PIC1.9-S
Device Lot Number200215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 MO